Clin Psychopharmacol Neurosci.  2017 Nov;15(4):416-417. 10.9758/cpn.2017.15.4.416.

High Dose Ofloxacin-induced Bimodal Hallucinations in a 4 Years Old Child

Affiliations
  • 1Department of Psychiatry, Tata Motors Hospital, Jamshedpur, India.
  • 2Department of Pediatrics, Tata Motors Hospital, Jamshedpur, India.
  • 3Department of Psychiatry, Kasturba Medical College, Manipal, Udupi, India. samirpsyche@yahoo.co.in

Abstract

Ofloxacin is a commonly used quinolone antibiotic both in adults as well as children. It is generally safe and well tolerated. Rarely, neurological and psychiatric adverse reactions are reported to occur with ofloxacin. We report a case of a child who developed delirium after ofloxacin treatment, that resolved after medication discontinuation and treatment with low dose olanzapine.

Keyword

Ofloxacin; Hallucinations; Psychotic disorders; Delirium
Full Text Links
  • CPN
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr